Paul Dorbec ; Seethu Varghese ; Ambat Vijayakumar - Heredity for generalized power domination

dmtcs:1290 - Discrete Mathematics & Theoretical Computer Science, April 3, 2016, Vol. 18 no. 3 -
Heredity for generalized power dominationArticle

Authors: Paul Dorbec ORCID1; Seethu Varghese 2; Ambat Vijayakumar 2

  • 1 Laboratoire Bordelais de Recherche en Informatique
  • 2 Cochin University of Science and Technology

In this paper, we study the behaviour of the generalized power domination number of a graph by small changes on the graph, namely edge and vertex deletion and edge contraction. We prove optimal bounds for $\gamma_{p,k}(G-e)$, $\gamma_{p,k}(G/e)$ and for $\gamma_{p,k}(G-v)$ in terms of $\gamma_{p,k}(G)$, and give examples for which these bounds are tight. We characterize all graphs for which $\gamma_{p,k}(G-e) = \gamma_{p,k}(G)+1$ for any edge $e$. We also consider the behaviour of the propagation radius of graphs by similar modifications.

Volume: Vol. 18 no. 3
Section: Graph Theory
Published on: April 3, 2016
Submitted on: March 31, 2016
Keywords: power domination,heredity,vertex deletion,edge deletion,edge contraction,propagation radius,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM],[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO]

3 Documents citing this article

Consultation statistics

This page has been seen 721 times.
This article's PDF has been downloaded 572 times.